Search Results

There are 39369 results for: content related to: DEFAULT RISK AND DIVERSIFICATION: THEORY AND EMPIRICAL IMPLICATIONS

  1. QUADRATIC TERM STRUCTURE MODELS FOR RISK-FREE AND DEFAULTABLE RATES

    Mathematical Finance

    Volume 14, Issue 4, October 2004, Pages: 515–536, Li Chen, Damir Filipović and H. Vincent Poor

    Version of Record online : 9 SEP 2004, DOI: 10.1111/j.0960-1627.2004.00203.x

  2. A QUANTIZATION TREE METHOD FOR PRICING AND HEDGING MULTIDIMENSIONAL AMERICAN OPTIONS

    Mathematical Finance

    Volume 15, Issue 1, January 2005, Pages: 119–168, Vlad Bally, Gilles Pagès and Jacques Printems

    Version of Record online : 10 JAN 2005, DOI: 10.1111/j.0960-1627.2005.00213.x

  3. STOCHASTIC VOLATILITY MODELS, CORRELATION, AND THE q-OPTIMAL MEASURE

    Mathematical Finance

    Volume 14, Issue 4, October 2004, Pages: 537–556, David Hobson

    Version of Record online : 9 SEP 2004, DOI: 10.1111/j.0960-1627.2004.00204.x

  4. OPTIMAL REINSURANCE AND DIVIDEND DISTRIBUTION POLICIES IN THE CRAMÉR-LUNDBERG MODEL

    Mathematical Finance

    Volume 15, Issue 2, April 2005, Pages: 261–308, Pablo Azcue and Nora Muler

    Version of Record online : 18 MAR 2005, DOI: 10.1111/j.0960-1627.2005.00220.x

  5. MINIMAL ENTROPY–HELLINGER MARTINGALE MEASURE IN INCOMPLETE MARKETS

    Mathematical Finance

    Volume 15, Issue 3, July 2005, Pages: 465–490, Tahir Choulli and Christophe Stricker

    Version of Record online : 10 JUN 2005, DOI: 10.1111/j.1467-9965.2005.00229.x

  6. MARKOWITZ'S PORTFOLIO OPTIMIZATION IN AN INCOMPLETE MARKET

    Mathematical Finance

    Volume 16, Issue 1, January 2006, Pages: 203–216, Jianming Xia and Jia-An Yan

    Version of Record online : 4 JAN 2006, DOI: 10.1111/j.1467-9965.2006.00268.x

  7. DISTRIBUTION-INVARIANT RISK MEASURES, INFORMATION, AND DYNAMIC CONSISTENCY

    Mathematical Finance

    Volume 16, Issue 2, April 2006, Pages: 419–441, Stefan Weber

    Version of Record online : 29 MAR 2006, DOI: 10.1111/j.1467-9965.2006.00277.x

  8. EXISTENCE OF AN EQUILIBRIUM WITH DISCONTINUOUS PRICES, ASYMMETRIC INFORMATION, AND NONTRIVIAL INITIAL σ-FIELDS

    Mathematical Finance

    Volume 15, Issue 1, January 2005, Pages: 99–117, Caroline Hillairet

    Version of Record online : 10 JAN 2005, DOI: 10.1111/j.0960-1627.2005.00212.x

  9. EVALUATING HEDGING ERRORS: AN ASYMPTOTIC APPROACH

    Mathematical Finance

    Volume 15, Issue 2, April 2005, Pages: 309–343, Takaki Hayashi and Per A. Mykland

    Version of Record online : 18 MAR 2005, DOI: 10.1111/j.0960-1627.2005.00221.x

  10. Dynamic Minimization of Worst Conditional Expectation of Shortfall

    Mathematical Finance

    Volume 14, Issue 4, October 2004, Pages: 605–618, Jun Sekine

    Version of Record online : 9 SEP 2004, DOI: 10.1111/j.0960-1627.2004.00207.x

  11. RISK MEASURES AND CAPITAL REQUIREMENTS FOR PROCESSES

    Mathematical Finance

    Volume 16, Issue 4, October 2005, Pages: 589–612, Marco Frittelli and Giacomo Scandolo

    Version of Record online : 1 SEP 2006, DOI: 10.1111/j.1467-9965.2006.00285.x

  12. Impact of Demand Uncertainty on Stability of Supplier Alliances in Assembly Models

    Production and Operations Management

    Volume 20, Issue 6, November/December 2011, Pages: 905–920, Greys Sošić

    Version of Record online : 13 DEC 2010, DOI: 10.1111/j.1937-5956.2010.01208.x

  13. ANALYTICAL COMPARISONS OF OPTION PRICES IN STOCHASTIC VOLATILITY MODELS

    Mathematical Finance

    Volume 15, Issue 1, January 2005, Pages: 49–59, Vicky Henderson

    Version of Record online : 10 JAN 2005, DOI: 10.1111/j.0960-1627.2005.00210.x

  14. DISUTILITY, OPTIMAL RETIREMENT, AND PORTFOLIO SELECTION

    Mathematical Finance

    Volume 16, Issue 2, April 2006, Pages: 443–467, Kyoung Jin Choi and Gyoocheol Shim

    Version of Record online : 29 MAR 2006, DOI: 10.1111/j.1467-9965.2006.00278.x

  15. CLOSED-FORM SOLUTIONS FOR OPTIMAL PORTFOLIO SELECTION WITH STOCHASTIC INTEREST RATE AND INVESTMENT CONSTRAINTS

    Mathematical Finance

    Volume 15, Issue 4, October 2005, Pages: 539–568, Jér^me Detemple and Marcel Rindisbacher

    Version of Record online : 31 AUG 2005, DOI: 10.1111/j.1467-9965.2005.00250.x

  16. THE RANGE OF TRADED OPTION PRICES

    Mathematical Finance

    Volume 17, Issue 1, January 2007, Pages: 1–14, Mark H. A. Davis and David G. Hobson

    Version of Record online : 14 DEC 2006, DOI: 10.1111/j.1467-9965.2007.00291.x

  17. APPROXIMATING GARCH-JUMP MODELS, JUMP-DIFFUSION PROCESSES, AND OPTION PRICING

    Mathematical Finance

    Volume 16, Issue 1, January 2006, Pages: 21–52, Jin-Chuan Duan, Peter Ritchken and Zhiqiang Sun

    Version of Record online : 4 JAN 2006, DOI: 10.1111/j.1467-9965.2006.00259.x

  18. CHOQUET INSURANCE PRICING: A CAVEAT

    Mathematical Finance

    Volume 14, Issue 3, July 2004, Pages: 481–485, Erio Castagnoli, Fabio Maccheroni and Massimo Marinacci

    Version of Record online : 18 JUN 2004, DOI: 10.1111/j.0960-1627.2004.00201.x

  19. A NOTE ON THE DAI–SINGLETON CANONICAL REPRESENTATION OF AFFINE TERM STRUCTURE MODELS

    Mathematical Finance

    Volume 20, Issue 3, July 2010, Pages: 509–519, Patrick Cheridito, Damir Filipović and Robert L. Kimmel

    Version of Record online : 7 JUN 2010, DOI: 10.1111/j.1467-9965.2010.00408.x

  20. HEDGING UNDER GAMMA CONSTRAINTS BY OPTIMAL STOPPING AND FACE-LIFTING

    Mathematical Finance

    Volume 17, Issue 1, January 2007, Pages: 59–79, H. Mete Soner and Nizar Touzi

    Version of Record online : 14 DEC 2006, DOI: 10.1111/j.1467-9965.2007.00294.x